You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Finiteness Conditions for 3-Manifolds with Boundary
Mark Feighn and Darryl McCullough
American Journal of Mathematics
Vol. 109, No. 6 (Dec., 1987), pp. 1155-1169
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/2374589
Page Count: 15
You can always find the topics here!Topics: Topological theorems, Mathematical theorems, Klein bottles, Mathematical cusps, Logical theorems, Topology, Closed curves, Mathematical inequalities, Boundary conditions
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
American Journal of Mathematics © 1987 The Johns Hopkins University Press